Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbations of embedded eigenvalues for the bilaplacian on a cylinder
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
2008 (English)In: Discrete and Continuous Dynamical Systems: Series A, ISSN 1078-0947, Vol. 21, no 3, 801-821 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 21, no 3, 801-821 p.
Keyword [en]
embedded eigenvalue, continuous spectrum, finite multiplicity, Lyapunov--Schmidt reduction
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-15074ISI: 000256119300008OAI: oai:DiVA.org:su-15074DiVA: diva2:181594
Available from: 2008-11-20 Created: 2008-11-20 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maad, Sara
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf